Alert archive / Colorado / Snow Advisories in 2008
Snow Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this snow advisory at Feb 4, 2008, 4:56 AM MST for 5 counties in Colorado. It took effect at Feb 4, 2008, 12:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2008, 4:56 AM MST (11:56 UTC)
- In effect from
- Feb 4, 2008, 12:00 PM MST
- Expired
- Feb 5, 2008, 3:56 AM MST
- In force
- 16 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Park County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1919 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 041156 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 456 AM MST MON FEB 4 2008 .A WINTER STORM WILL MAKE ITS WAY ACROSS THE STATE TODAY AND TONIGHT. AS IT DOES...LIGHT TO MODERATE SNOWFALL IS EXPECTED TO DEVELOP AS GUSTY NORTHERLY WINDS INCREASE BY THIS AFTERNOON. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR IN AND NEAR THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE...WEST AND SOUTH OF DENVER. AREAS OF BLOWING AND DRIFTING SNOW WILL CAUSE ROADWAYS TO BECOME SNOWPACKED AND SLICK...WITH VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE AT TIMES. DRIVING WILL BECOME HAZARDOUS ESPECIALLY ALONG INTERSTATE 25... BETWEEN DENVER AND COLORADO SPRINGS...AND ALONG STATE HIGHWAY 285...FROM DENVER TO FAIRPLAY. COZ041-042000- /O.NEW.KBOU.SB.Y.0009.080204T1900Z-080205T1100Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 456 AM MST MON FEB 4 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 6 INCHES. NORTHERLY WINDS 15 TO 25 MPH WILL OCCUR WITH GUSTS TO 35 MPH...STRONGEST EAST OF INTERSTATE 25. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ036-042000- /O.NEW.KBOU.SN.Y.0002.080204T1900Z-080205T1100Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK 456 AM MST MON FEB 4 2008 ...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 8 INCHES. NORTHERLY WINDS FROM 10 TO 20 MPH CAN ALSO BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS45 KBOU 041950 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1250 PM MST MON FEB 4 2008 .A WINTER STORM WILL MAKE ITS WAY ACROSS THE COLORADO THIS AFTERNOON AND TONIGHT. AS IT DOES...LIGHT TO MODERATE SNOWFALL IS EXPECTED TO DEVELOP AS GUSTY NORTHERLY WINDS ALSO INCREASE. THE HEAVIEST SNOWFALL IS EXPECTED TO OCCUR IN AND NEAR THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE...WEST AND SOUTH OF DENVER. AREAS OF BLOWING AND DRIFTING SNOW WILL CAUSE ROADWAYS TO BECOME SNOWPACKED AND SLICK...WITH VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE AT TIMES. DRIVING WILL BECOME HAZARDOUS ESPECIALLY ALONG INTERSTATE 25... BETWEEN DENVER AND COLORADO SPRINGS...AND ALONG STATE HIGHWAY 285...FROM DENVER TO FAIRPLAY. COZ041-050400- /O.CON.KBOU.SB.Y.0009.000000T0000Z-080205T1100Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 1250 PM MST MON FEB 4 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES. NORTHERLY WINDS AT 15 TO 25 MPH WILL OCCUR WITH GUSTS UP TO 35 MPH...STRONGEST EAST OF INTERSTATE 25. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ036-050400- /O.CON.KBOU.SN.Y.0002.000000T0000Z-080205T1100Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK 1250 PM MST MON FEB 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 9 INCHES. NORTHERLY WINDS FROM 10 TO 20 MPH CAN ALSO BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 042248 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 348 PM MST MON FEB 4 2008 .A WINTER STORM MOVING ACROSS THE COLORADO TONIGHT WILL PRODUCE MODERATE TO HEAVY SNOW OVER SOUTHEAST AND EAST CENTRAL COLORADO. THE HEAVIEST SNOW IS EXPECTED TO FALL OVER THE ARKANSAS RIVER VALLEY...BUT MODERATE SNOWFALL IS EXPECTED TO REACH LINCOLN COUNTY. NORTHERLY WINDS ARE ALSO EXPECTED TO INCREASE THROUGH THE EVENING...DUE TO A SURFACE LOW INTENSIFYING OVER THE OKLAHOMA PANHANDLE. AREAS OF BLOWING AND DRIFTING SNOW MAY CAUSE ROADWAYS TO BECOME SNOW PACKED AND SLICK...WITH VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE AT TIMES. SNOWFALL IS EXPECTED TO CONTINUE THROUGH THE NIGHT AND BEGIN DIMINISHING TUESDAY MORNING. COZ046-047-050700- /O.EXB.KBOU.SB.Y.0009.000000T0000Z-080205T1200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 348 PM MST MON FEB 4 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 9 INCHES. NORTHERLY WINDS WILL ALSO INCREASE TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH... CAUSING AREAS OF BLOWING SNOW WITH POOR VISIBILITIES AT TIMES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ041-050700- /O.EXT.KBOU.SB.Y.0009.000000T0000Z-080205T1200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 348 PM MST MON FEB 4 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 9 INCHES. NORTHERLY WINDS AT 15 TO 25 MPH WILL OCCUR WITH GUSTS UP TO 35 MPH...STRONGEST EAST OF INTERSTATE 25. POOR VISIBILITIES WILL ACCOMPANY THE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ036-050700- /O.EXT.KBOU.SN.Y.0002.000000T0000Z-080205T1200Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK 348 PM MST MON FEB 4 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 9 INCHES. NORTHERLY WINDS FROM 10 TO 20 MPH CAN ALSO BE EXPECTED. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 050344 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 844 PM MST MON FEB 4 2008 .A WINTER STORM MOVING ACROSS THE COLORADO TONIGHT WILL PRODUCE SNOW OVER EASTERN COLORADO. THE HEAVIEST SNOW IS EXPECTED TO FALL OVER EAST CENTRAL AND SOUTHEASTERN COLORADO. MODERATE SNOWFALL WILL OCCUR IN ELBERT AND LINCOLN COUNTIES. GUSTY NORTH WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH VISIBILITIES REDUCED TO LESS THAN A QUARTER MILE AT TIMES OVER THE PLAINS. SNOWFALL WILL DIMINISH BY TUESDAY MORNING. COZ041-046-047-051145- /O.CON.KBOU.SB.Y.0009.000000T0000Z-080205T1200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 844 PM MST MON FEB 4 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES. NORTHERLY WINDS AT 15 TO 25 MPH WILL OCCUR WITH GUSTS UP TO 35 MPH EAST OF INTERSTATE 25. POOR VISIBILITIES WILL ACCOMPANY THE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ036-051145- /O.CON.KBOU.SN.Y.0002.000000T0000Z-080205T1200Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 844 PM MST MON FEB 4 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY. SNOW WILL CONTINUE TONIGHT WITH TOTAL SNOW ACCUMULATIONS RANGING FROM 4 TO 8 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 051056 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 356 AM MST TUE FEB 5 2008 COZ036-051200- /O.CAN.KBOU.SN.Y.0002.000000T0000Z-080205T1200Z/ JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...BAILEY...CENTRAL CITY...EVERGREEN...GEORGETOWN... IDAHO SPRINGS...WESTCREEK 356 AM MST TUE FEB 5 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW WILL TAPER OFF BY MID MORNING. ADDITIONAL ACCUMULATION WILL BE LIGHT AND UNDER AN INCH. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELED. $$ COZ041-046-047-051800- /O.EXT.KBOU.SB.Y.0009.000000T0000Z-080205T1800Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...KUTCH... PUNKIN CENTER 356 AM MST TUE FEB 5 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW WILL CONTINUE THROUGH THE MORNING OVER LINCOLN AND ELBERT COUNTIES. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 11 AM BRINGING THE STORM TOTAL SNOW ACCUMULATIONS TO 3 TO 6 INCHES. NORTHERLY WINDS AT 10 TO 25 MPH WILL OCCUR WITH GUSTS UP TO 35 MPH CAUSING BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow advisory went out at Feb 4, 3:45 AM MST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 4, 3:45 AM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 345 AM MST MON FEB 4 2008 .SHORT TERM...THE UPPER TROF OVER UTAH WL CONTINUE TO MOVE TO THE SOUTH AND EAST THROUGH TONIGHT. THE BEST QG VERTICAL VELOCITES AOA 700 MB WILL RMN TO THE WEST AND SOUTH OF THE CWFA. SPATIAL CROSS-SECTIONS STILL SHOW A GOOD NLY FLOW DVLPG BY 18Z AND CONTINUING OVERNIGHT. ZONE 41 WILL BE IN AN IDEAL LOCATION FOR SNOWFALL. SFC QG VERTICAL VELOCITIES ARE STRONGEST FM 00Z-06Z THIS EVENING...THIS IS ALSO WHEN THE BEST UPPER LEVEL SUPPORT PASSES TO THE SOUTH. COULD BE WINDY AT TIMES AS WELL...ESPECIALLY TO THE EAST OF INTERSTATE 25. WL ISSUE A SNOW AND BLOWING SNOW ADVSY FOR ZONE 41 FOR THIS AFTN AND TNGT WITH 3 TO 6 INCHES STORM TOTALS AND A SNOW ADVSY FOR ZONE 36. WITH OVERALL ASCENT FAIRLY WEAK...BEST SNOWFALL WILL BE CONFINED TO THE HIGHER TERRAIN LOCATIONS WITH JUST CHC POPS TOWARDS THE WYOMING AND NEBRASKA STATE LINES. SNOWFALL SHOULD START TO DCRS BETWEEN 06Z AND 12Z. .LONG TERM...BY TUESDAY MORNING...MOST IF NOT ALL OF THE SNOW WILL BE EAST OF THE FORECAST AREA WITH THE UPPER LEVEL TROUGH CENTERED OVER NEW MEXICO AND THE SURFACE LOW OVER OKLAHOMA AND NORTHERN TEXAS. NORTHERLY WINDS WILL ADVECT COOL AIR INTO EASTERN COLORADO FOR MOST OF THE DAY TUESDAY AND KEEP HIGHS ON THE COOL SIDE. NORTHWEST FLOW BEHIND THE TROUGH WILL PREVAIL FOR THE REST OF THE WEEK. A QUICK MOVING RIDGE EMBEDDED IN THE FLOW WILL BRING DRY CONDITIONS TUESDAY NIGHT. BY WEDNESDAY...THE NEXT WAVE STARTS TO AFFECT THE MOUNTAINS. THIS WILL BE A FAST MOVING SYSTEM WITH LIMITED MOISTURE. BEST CHANCE FOR SNOW WILL BE IN THE MOUNTAINS WHERE A FEW INCHES COULD FALL. WILL LEAVE THE MENTION OF SNOW OUT OF THE FORECAST FOR THE PLAINS...BUT CANT TOTALLY RULE IT OUT WITH A WEAK FRONT PUSHING THROUGH AND THE AIRMASS BECOMING SLIGHTLY UNSTABLE BEHIND IT. FOR THURSDAY AND FRIDAY...STRONG NORTHWESTERLY FLOW WILL BE OVERHEAD AS A RIDGE DEVELOPS ALONG THE WEST COAST. A FEW LIGHT SNOW SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS. WINDS WILL BECOME STRONG IN THE MOUNTAINS AND FOOTHILLS UNDER THIS PATTERN. THE UPPER LEVEL RIDGE WILL MOVE INLAND AND BE OVER THE CENTRAL ROCKIES THIS WEEKEND. THIS WILL RESULT IN DRY AND MILD CONDITIONS. && .AVIATION...NNELY WINDS WILL DVLP AFTER 15Z WITH SNOW BECOMING WIDESPREAD THIS AFTN AND TNGT. STORM TOTALS OF 1-3 INCHES EXPECTED FOR DIA WITH BEST TIME FRAME FM 21Z-09Z. IFR/MVFR CONDITIONS IN LOW CIGS/VSBY DVLPG AFT 18Z. && .BOU WATCHES/WARNINGS/ADVISORIES...SNOW/BLOWING SNOW ADVISORY FM NOON TODAY UNTIL 5 AM TUESDAY FOR THE PALMER DIVIDE ZONE 41. SNOW ADVISORY FM NOON TODAY UNTIL 5 AM TUESDAY FOR THE SRN FRONT RANGE FOOTHILLS...ZONE 36. && COOPER/MEIER
Hazardous weather outlook, Feb 3, 11:04 AM MST, 17 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1104 AM MST SUN FEB 03 2008 COZ030>051-041300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1104 AM MST SUN FEB 03 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW WILL SPREAD OVER THE NORTHERN MOUNTAINS THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SNOW ACCUMULATIONS BY MONDAY MORNING WILL BE 5 TO 10 INCHES OVER ACROSS THE PARK AND SIERRA MADRE RANGES...BUT ONLY 2 TO 6 INCHES OVER THE REMAINDER OVER THE MOUNTAIN COMMUNITIES. SOUTHWEST WINDS OF 15 TO 30 MPH WITH SOME GUSTS TO 40 MPH WILL CREATE BLOWING SNOW AND POOR VISIBILITIES AT TIMES. ACROSS LOWER ELEVATIONS...THERE IS ONLY A SLIGHT CHANCE OF SNOW SHOWERS LATER THIS AFTERNOON AND TONIGHT AS A WEAK DISTURBANCE MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF SNOW WILL LINGER IN THE MOUNTAINS MONDAY AS AN UPPER LEVEL TROUGH MOVES ACROSS COLORADO. BY MONDAY AFTERNOON...SNOW WILL ALSO SPREAD ONTO THE PLAINS AND CONTINUE THROUGH THE EARLY EVENING. THE BEST CHANCE FOR SNOW WILL BE FROM THE DENVER METRO AREA SOUTH TO THE PALMER DIVIDE. SNOW ACCUMULATIONS WILL RANGE FROM LIGHT AMOUNTS NORTH OF THE METRO AREA TO 3 OR 4 INCHES AND POSSIBLY MORE ALONG THE PALMER DIVIDE. FOR THE MOUNTAINS...UP TO A HALF FOOT OF SNOW MAY FALL BETWEEN SUNDAY NIGHT AND MONDAY EVENING. ANOTHER ROUND OF SNOW IS EXPECTED TO HIT THE MOUNTAINS OF NORTH CENTRAL COLORADO WEDNESDAY AND WEDNESDAY NIGHT WHERE ANOTHER HALF FOOT OF SNOW COULD FALL. THE PLAINS ARE EXPECTED TO REMAIN DRY WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:56 AM MST | Snow and Blowing Snow Advisory | BOU | Arapahoe, Douglas, Elbert, Lincoln | 30 hr |
Nearby
Snow Advisories in Colorado, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.